# SDR SWAA2023062050692

- Difficulty date: May 21, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRUCTURE REVEAL LOCATED BS294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2023-334468<[01] REPLACED STRUCTURE REVEAL AND FASTENERS LOCATED BS294.5 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET: 1; REV.: C AND DWG 141A8370 SHEET 2; REV.: C. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTIVE ACTION CERTIFIED RII
